# SDR 95ZZZX2934

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 4904870
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Part number: 369H45267
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE GAUGE FLUCTUATES IN-FLIGHT.  REMOVED AND REPLACED GAUGE, PART SENT IN FOR REPAIR.
